Follow
Mark van Hoeij
Mark van Hoeij
Professor of Mathematics, Florida State University
Verified email at math.fsu.edu
Title
Cited by
Cited by
Year
Factorization of differential operators with rational functions coefficients
M Van Hoeij
Journal of Symbolic Computation 24 (5), 537-561, 1997
1921997
Factoring polynomials and the knapsack problem
M Van Hoeij
Journal of Number theory 95 (2), 167-189, 2002
1792002
Finite singularities and hypergeometric solutions of linear recurrence equations
M Van Hoeij
Journal of Pure and Applied Algebra 139 (1-3), 109-131, 1999
1531999
Iterated elliptic and hypergeometric integrals for Feynman diagrams
J Ablinger, J Blümlein, A De Freitas, M van Hoeij, E Imamoglu, CG Raab, ...
Journal of Mathematical Physics 59 (6), 2018
1502018
Computing Riemann theta functions
B Deconinck, M Heil, A Bobenko, M Van Hoeij, M Schmies
Mathematics of Computation 73 (247), 1417-1442, 2004
1342004
Computing Riemann matrices of algebraic curves
B Deconinck, M Van Hoeij
Physica D: Nonlinear Phenomena 152, 28-46, 2001
1312001
Rational parametrizations of algebraic curves using a canonical divisor
M van Hoeij
Journal of Symbolic Computation 23 (2-3), 209-227, 1997
1271997
An algorithm for computing an integral basis in an algebraic function field
M Van Hoeij
Journal of Symbolic Computation 18 (4), 353-363, 1994
1001994
Rational solutions of linear difference equations
M Van Hoeij
Proceedings of the 1998 international symposium on Symbolic and algebraic …, 1998
961998
Towards factoring bivariate approximate polynomials
RM Corless, MW Giesbrecht, M van Hoeij, IS Kotsireas, SM Watt
Proceedings of the 2001 international symposium on Symbolic and algebraic …, 2001
832001
An algorithm for computing invariants of differential Galois groups
M van Hoeij, JA Weil
Journal of Pure and Applied Algebra 117, 353-379, 1997
831997
Liouvillian solutions of linear differential equations of order three and higher
M Van Hoeij, JF Ragot, F Ulmer, JA Weil
Journal of Symbolic Computation 28 (4-5), 589-609, 1999
821999
Formal solutions and factorization of differential operators with power series coefficients
M van Hoeij
Journal of Symbolic Computation 24 (1), 1-30, 1997
711997
Computing hypergeometric solutions of linear recurrence equations
T Cluzeau, M van Hoeij
Applicable Algebra in Engineering, Communication and Computing 17 (2), 83-115, 2006
702006
An algorithm for computing the Weierstrass normal form
M Van Hoeij
Proceedings of the 1995 international symposium on Symbolic and algebraic …, 1995
671995
Hypergeometric expressions for generating functions of walks with small steps in the quarter plane
A Bostan, F Chyzak, M Van Hoeij, M Kauers, L Pech
European Journal of Combinatorics 61, 242-275, 2017
652017
Factoring polynomials over global fields
K Belabas, M van Hoeij, J Klüners, A Steel
Journal de théorie des nombres de Bordeaux 21 (1), 15-39, 2009
652009
Sporadic cubic torsion
M Derickx, A Etropolski, M van Hoeij, JS Morrow, D Zureick-Brown
Algebra & Number Theory 15 (7), 1837-1864, 2021
632021
Integration of solutions of linear functional equations
SA Abramov, MV Hoeij
Integral Transforms and Special Functions 8 (1-2), 3-12, 1999
551999
A modular GCD algorithm over number fields presented with multiple extensions
M Van Hoeij, M Monagan
Proceedings of the 2002 international symposium on Symbolic and algebraic …, 2002
522002
The system can't perform the operation now. Try again later.
Articles 1–20